# SDR SWAA2014082831375

- Difficulty date: August 26, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 32,921 hours, 19,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CTR FLOOR SUPPORT CRACKED AT STATION 540 ABOVE AIR CONDITIONING DISTRIBUTION BAY FWD CARGO COMPARTMENT.  R & R SUPPORT IAW SRM.
